• Title of article

    The heterogeneous Allen–Cahn equation in a ball: Solutions with layers and spikes

  • Author/Authors

    Yihong Du، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2008
  • Pages
    53
  • From page
    117
  • To page
    169
  • Abstract
    Let u be a single layered radially symmetric unstable solution of the Allen–Cahn equation − 2Δu=u(u−a(x))(1−u) over the unit ball with Neumann boundary conditions. Based on our estimate of the small eigenvalues of the linearized eigenvalue problem at u when is small, we construct solutions of the form u +v , with v non-radially symmetric and close to zero in the unit ball except near one point x0 such that x0 is close to a nondegenerate critical point of a(r). Such a solution has a sharp layer as well as a spike.
  • Keywords
    Allen–Cahn equation , Spikes , Layers , Singular perturbation
  • Journal title
    JOURNAL OF DIFFERENTIAL EQUATIONS
  • Serial Year
    2008
  • Journal title
    JOURNAL OF DIFFERENTIAL EQUATIONS
  • Record number

    751306